# SDR P5CA9500147

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5246 · Fluid Service Doors
- Part: Fuel Door
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART OF FIBER ON INBOARD SURFACE OF INBOARD FUELING BAY DOOR IS PEELING OFF ON LEFT WING.  REPAIRED PER BOEING SRM 51-40-09.
